# SDR SWIA201642243

- Difficulty date: May 31, 2016
- Submitted: June 24, 2016
- Operation: Air carrier
- Aircraft: N712SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10172
- Aircraft time: 34,240 hours, 20,493 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Web
- Condition: Corroded
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER DOOR FORWARD WEB, FLANGES FOR STAIR ASSEMBLIES, HAVE CORROSION.  R & R PASSENGER DOOR FORWARD WEB IAW SRM.
